# SDR VNAA20241102001

- Difficulty date: September 24, 2024
- Submitted: November 2, 2024
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15390
- Aircraft time: 19,192 hours, 17,166 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Receptacle
- Part number: QRP104S1B2110
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPEED TAPE APPLIED - AOA VANE COVER WITHIN 4915 FLIGHT HOURS (19,990.25 FH), REPAIR OR REPLACE OF THE DISCREPANT ITEM IN ACCORDANCE WITH APPROVED PROCEDURES.   RECEPTACLES (2EAS) WERE REPLACED PER CRJ900 SRM 51-42-06-001-001-A01.
